On a family of weighted $\overline\partial$-integral representations in the unit disc

Authors

  • Feliks Hayrapetyan Institute of Mathematics, National Academy of Sciences of the Republic of Armenia

Keywords:

Smooth Functions in the Unit Disc, Weighted Function Spaces, Weighted $\overline{\partial}$-Integral Representations

Abstract

For weighted $L^p$-classess of $C^1$-functions in the unit disc with weight function of the type $|w|^{2\gamma}\cdot(1-|w|^{2\rho})^{\alpha}$, we obtain a family of weighted $\overline{\partial}$-integral representations of the type $f = P(f) - T(\overline{\partial} f)$.

References

D. Pompeiju, Sur les singularities des fonctions analytiques uniformes, C.R. Acad. Sci. Paris, 139(1904), pp. 914-915.

W. Wirtinger, Uber eine Minimumaufgabe im Gebiet der analytischen Functionen, Monatshefte fur Math. und Phys., 39(1932), pp. 377-384.

S. Bergman, Uber unendliche Hermitische Formen, die zu einem Bereiche geh oren, nebst Anwendungenauf Fragen der Abbildung durch Funktionen von zwei komplexen Ver anderlichen, Math. Zeit., 29(1929), pp. 641–677.

M. M. Djrbashian, On the representability of certain classes of functions meromorphic in the unit disc, Dokl. Akad. Nauk ArmSSR, 3(1945), no. 1, pp. 3-9 (in Russian).

M. M. Djrbashian, On the problem of representability of analytic functions, Soobshch. Inst. Matem. Mekh. Akad. Nauk ArmSSR, 2(1948), pp. 3-40 (in Russian).

Ph. Charpentier, Formules explicites pur les solutions minimales de l'équation $bar partial u=f$ dans la boule et dans le polydisque de ${C}^{n}$, Ann. Inst. Fourier, 30(1980), no. 4, pp. 121-154.

F. A. Shamoyan, Applications of Djrbashian integral representations to some problems of analysis, Dokl. Akad. Nauk SSSR, 261(1981), no. 3, pp. 557-561 (in Russian).

A. I. Petrosyan, The weighted integral representations of functions in the polydisc and in the space $C^n$, J. Contemp. Math. Analysis, 31(1996), no. 1, pp. 38-50.

A. H. Karapetyan, Weighted $overlinepartial$ -integral representations in matrix domains, Complex Variables and Elliptic Equations, 53(2008), no. 12, pp. 1131-1168.

A. H. Karapetyan, Weighted $overlinepartial$-integral representations for weighted $L^p$-classes of $C^1$-functions in the matrix disc, Abstracts of the International conference dedicated to the 100th anniversary of academician Mkhitar Djrbashian, Yerevan, Armenia, 2018, pp. 39-40.

M. M. Djrbashian, Weighted integral representations of smooth or holomorphic functions in the unit disc and in the complex plane, J. Contemp. Math. Analysis, 28(1993), pp. 1-27.

F. V. Hayrapetyan, Weighted integral representations of holomorphic functions in the unit disc by means of Mittag-Leffler type kernels, Proc. NAS RA Math., 55(2020), no. 4, pp. 15-30.

Downloads

Published

2020-12-25

How to Cite

Hayrapetyan, F. (2020). On a family of weighted $\overline\partial$-integral representations in the unit disc. Armenian Journal of Mathematics, 12(11), 1–16. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/491